# SDR SWAA102682

- Difficulty date: May 9, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 45,976 hours, 37,538 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Structure
- Part number: 65C25746132
- Part serial: 449041S
- Condition: Punctured
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND RT ELEVATOR PUNCTURED.  REMOVED AND REPLACED ELEVATOR PER MM.
